Epitec 50mg

Showing Results 1 - 6 of 6. RSS Feed
Epitec 50mg
1 Reply RSS
Hello I have reciently started taking Epitec 50mg tablets.which my doctor prescribed,can you please tell what are the side effects. I was taking half a tablet for seven days,but now I am taking one tablet. ## Epitec contains the active ingredient Lamotrigine, it is primarily used to treat Epilepsy and Bipolar Disorder. Common side effects may include: nausea, dizziness, blurred vision and nightmares. Learn more: Are there any other questions or comments? ...
Updated 6 years ago in Lamotrigine.
Wed, Apr 06 '11, 10:47 AM
Epitec & EPILIM
3 Replies RSS
Hi, I am currently on EPITEC 200 for Bipolar Depression.. It is a wonderful drug and has helped me alot to get through life. I depend on EPITEC every day because it helps to keep my mood up, gives me confidence in myself. However, I've not picked up any weight for the last few years and it LOOKS like i am dying of hunger..(People worry)…I spoke to my doctor and he said that he will put me on EPILIM.. But, i need to bring my dose down first to 50mg. I am now sitting on my first day where i am down to 100mg and its honestly terrible. Does anyone know what will happen if i suddenly jump to EPILIM? Is there a risk? Also, what do you think of EPILIM? ## I don't have any personal experience with either medication, but apparently loss of appetite and weight loss are b... ...
Updated 1 year ago in Bipolar Disorder.
Thu, Sep 15 '16, 1:22 AM
Epitec side effects
1 Reply RSS
Hi I was using Epitec 25mg for a week and my dose got pushed to 50mg straight after the first week. I had a bad reaction a rash and battled to breath. 3 mths later I am back on 25mg,can this drug cause weight gain? I have been back on it for a week and seem to be fine for now.Just concerned about weight as I am in the fitness industry. Thanks ## Epitec contains the active ingredient Lamotrigine, it is commonly used as a mood stabilizer to treat bipolar disorder. And no, it is not known to cause the same weight gain issues as most similar medications. Learn more: Is there anything else I can help with? ...
Updated 5 years ago in Lamotrigine.
Fri, Feb 17 '12, 8:00 PM
Epitec side effects
15 Replies RSS
I have been taking Epitec 25mg for almost 2 weeks now and am due to start the 50mg soon. I am reluctant to do so as I have not been sleeping well since I started using using them and also have a slight headache all the time, further more I feel quite aggressive. Please tell me whether this is normal or should I discontinue to use them? regards ## Epitec contains the active ingredient Lamotrigine, this is an anticonvulsant that is also used as a mood stabilizer. The symptoms you listed are all normal side effects, you may also experience: nausea, nightmares and mouth ulcers. Side effects, however, should start to taper off, as your body gets used to the medication, but this could take several weeks and they may become more pronounced for awhile, when you increase your dosage. If they are... ...
Updated 7 months ago in Lamotrigine.
Sat, Apr 15 '17, 5:44 AM
Epitec and brutal honesty
1 Reply RSS
I had a meltdown, was diagnosed with Bipolar II disorder. On Epitec 50mg. Dose was adjusted to 75mg on the 26th of March. I find myself to be brutally honest. In the past I would beat around the bush not hurting feelings. I am confrontational in an adult way, but don't allow myself to be controlled by anyone. I can see how my too directness affects my husband. In the past he used to say I cannot make up my mind and he would suggest choices which I accept. Now I would clearly say no or be rebellious. It's like he thinks I am ungrateful. He is supportive but he cannot handle the new me. I am so desperate for an explanation. ## This class of medications can cause a personality change in some people, according to NIH reports. While being direct can be a good thing, I can see where i... ...
Updated 6 months ago in Lamotrigine.
Thu, Apr 27 '17, 9:34 PM
bipolar and depression with epitec
2 Replies RSS
Someone I know was diagnosed with biopolar and depression. Have a background of substance abuse. He was put only on epitec 50mg twice a day. His saddenly stopped the epitec and have suicidal idees and even tried too. Is it possible that the background of substance abuse can cause biopolar and should the epitec be incresed? ## Are Epitec the generic of Epilim ## Hello, Tracie! How are you? Yes, it is definitely possible for substance abuse to cause such problems. But as to increasing the medication, that is up to his doctor, he may also need stronger medications. The FDA lists the typical side effects of Epitec (Lamotrigine) as possibly including nausea, dizziness, headache and mood swings. Thus, the mood swings may also contribute to some of his problems. Maverick, no they are not the s... ...
Updated 1 year ago in Lamotrigine.
Tue, Nov 24 '15, 2:21 PM


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

 *
What are the main keywords of your topic?


 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 19 November 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.